Inverse Problem for a Pseudoparabolic Equation with Integral Overdetermination Conditions

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1134/S0012266114040089

Аннотация: We consider inverse problems of finding an unknown coefficient in the leading term of a linear pseudoparabolic equation of filtration type on the basis of integral data over the entire boundary or its part under the assumption that the unknown coefficient depends on time. We derive conditions for the time-global solvability and uniqueness of the solution of the inverse problem.

Ссылки на полный текст

Издание

Журнал: DIFFERENTIAL EQUATIONS

Выпуск журнала: Vol. 50, Is. 4

Номера страниц: 502-512

ISSN журнала: 00122661

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.